# SDR 2005UALA00199

- Difficulty date: February 21, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 56,795 hours, 9,323 cycles
- Engine: Pwa PW4060
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Control Panel
- Part number: 233N6203
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO FIRE SQUIB DOES NOT TEST.  FOUND 757 TYPE APU/CARGO FIRE CONTROL PANEL INSTALLED.  WITH THAT PANEL INSTALLED, THE NO. 2 CARGO SQUIB TEST LAMP WILL NOT LIGHT DUE TO DIFFERENT INTERNAL CIRCUITRY IN THE PANEL,   PANEL WAS REPLACED WITH 767-322 TYPE APU/CARGO FIRE CONTROL PANEL.
